Affine Grassmann codes

Tom Høholdt, Peter Beelen, Sudhir Ramakant Ghorpade

    Research output: Contribution to journalJournal articleResearchpeer-review


    We consider a new class of linear codes, called affine Grassmann codes. These can be viewed as a variant of generalized Reed-Muller codes and are closely related to Grassmann codes.We determine the length, dimension, and the minimum distance of any affine Grassmann code. Moreover, we show that affine Grassmann codes have a large automorphism group and determine the number of minimum weight codewords.
    Original languageEnglish
    JournalI E E E Transactions on Information Theory
    Issue number7
    Pages (from-to)3166-3176
    Publication statusPublished - 2010


    • Grassmann codes
    • Automorphism group
    • Number of minimum weight codewords

    Fingerprint Dive into the research topics of 'Affine Grassmann codes'. Together they form a unique fingerprint.

    Cite this